登录
您现在所在的位置: 首页 > 师资队伍 > 正文

教授(校聘)——毛井

姓  名:毛井

出生年月:19846

学  位:博士

职  称:教授(校聘)

研究方向:整体微分几何、几何分析

联系方式:jiner120@163.com

教育背景和工作经历:

2000/09-2004/06 湖北大学数学系 本科

2004/07-2006/07 武汉市武汉中学 高中数学教师

2006/09-2009/06 湖北大学数学系 硕士

2010/01-2013/03 Universidade de Lisboa (Portugal) Ph.D.

2013/03-2013/04 北京大学国际数学研究中心(BICMR) 访问学者

2013/05-2016/07 哈尔滨工业大学威海校区数学系 副教授

2013/12-2014/01 南开大学陈省身数学研究所(CIM) 访问学者

2014/04-2015/03 Instituto Nacional de Matemática Pura e Aplicada (Brazil) 

                              Postdoctoral Research Fellow

2016/02-2016/02 Kyoto University ( Japan )

                             Visiting Scholar

2016/08-2016/08 南开大学陈省身数学研究所(CIM 访问学者

2016/09-至今      湖北大学数学与统计学学院 教授(校聘)

教学情况:

  担任过本科生《解析几何》、《几何学》、《微分几何》、《数学物理方程》、《概率论与数理统计》等课程的教学工作;担任过研究生《几何分析选讲》、《应用概率统计》等课程的教学工作。

已发表或接收的学术论文:

21. Jing Mao and Ni Xiang, Estimates for the first eigenvalue of the drifting Laplacian on embedded hypersurfaces, Hokkaido Mathematical Journal, to appear.

20. Feng Du, Jing Mao, Qiao-Ling Wang and Chuan-Xi Wu, Eigenvalue inequalities for the buckling problem of the drifting Laplacian on Ricci solitons, Journal of Differential Equations 260 (2016) 5533-5564.

19. Jing Mao, The Gagliardo-Nirenberg inequalities and manifolds with non-negative weighted Ricci curvature, Kyushu Journal of Mathematics 70 (1) (2016) 29-46.

18. Jing Mao, Volume comparison theorems for manifolds with radial curvature bounded, Czechoslovak Mathematical Journal 66 (1) (2016) 71-86.

17. Feng Du, Jing Mao, Qiao-Ling Wang and Chuan-Xi Wu, Universal inequalities of the poly-drifting Laplacian on the Gaussian and cylinder shrinking solitons, Annals of Global Analysis and Geometry 48 (3) (2015) 255-268.

16. Jing Mao, A new way to Dirichlet problem for minimal surface system in arbitrary dimensions and codimensions, Kyushu Journal of Mathematics 69 (1) (2015) 1-9.

15. Feng Du and Jing Mao, Reilly-type inequalities for the p-Laplacian on compact Riemannian manifolds, Frontiers of Mathematics in China 10 (3) (2015) 583-594.

14. Feng Du, Yanli Li and Jing Mao, Eigenvalue inequalities of the Schr?dinger-type operator on bounded domains in strictly pseudoconvex CR manifolds, Bulletin of the Korean Mathematical Society 52 (1) (2015) 223-238.

13. Feng Du and Jing Mao, Hardy and Rellich type inequalities on metric measure spaces, Journal of Mathematical Analysis and Applications 429 (1) (2015) 354-365.

12. Xin Chen, Li-Juan Cheng and Jing Mao, A probabilistic method for gradient estimates of some geometric flows, Stochastic Processes and their Applications 125 (6) (2015) 2295-2315.

11. Jing Mao, The Caffarelli-Kohn-Nirenberg inequalities and manifolds with non-negative weighted Ricci curvature, Journal of Mathematical Analysis and Applications 428 (2) (2015) 866-881.

10. Pedro Freitas, Jing Mao and Isabel Salavessa, Spherical symmetrization and the first eigenvalue of geodesic disks on manifolds, Calculus of Variations and Partial Differential Equations 51 (2014) 701-724.

9. Jing Mao, Eigenvalue inequalities for the p-Laplacian on a Riemannian manifold and estimates for the heat kernel, Journal de Mathématiques Pures et Appliquées 101 (3) (2014) 372-393.

8. Jing Mao, A class of rotationally symmetric quantum layers of dimension 4, Journal of Mathematical Analysis and Applications 397 (2) (2013) 791-799.

7. Jing Mao and Lanbao Hou, Spectral inequalities of the Laplacian on a curved tube with varying cross section, Communications of the Korean Mathematical Society 28 (1) (2013) 177-181.

6. Guang-Han Li, Jing Mao and Chuan-Xi Wu, Convex mean curvature flow with a forcing term in direction of the position vector, Acta Mathematica Sinica, English Series 28 (2) (2012) 313-332.

5. Jing Mao, Open manifold with nonnegative Ricci curvature and collapsing volume, Kyushu Journal of Mathematics 66 (2) (2012) 509-516.

4. Jing Mao, Forced hyperbolic mean curvature flow, Kodai Mathematical Journal 35 (3) (2012) 500-522.

3. Jing Mao, Deforming two-dimensional graphs in R4 by forced mean curvature flow, Kodai Mathematical Journal 35 (3) (2012) 523-531.

2. Jing Mao and Shaodong Qin, On pinching theorems for compact pseudo-umbilical submanifold, Demonstratio Mathematica XLV (2012) 645-654.

1. Jing Mao, Guang-Han Li and Chuan-Xi Wu, Entire graphs under a general flow, Demonstratio Mathematica XLII (2009) 631-640.

主持的科研项目:

流形上的谱分析及曲率流在其上的应用,国家自然科学基金(Grant No. 11401131),2015/01-2017/12

曲率流、流形上的谱分析及相关交叉问题研究,回国留学人员科研启动,2015/05-2017/05

流形上的谱分析及其在曲率流中的应用,哈尔滨工业大学科研创新基金(Grant No. HIT.NSRIF.2015101),2014/03-2015/12

Minimal surfaces and overdetermined elliptic problems, CNPq-Brazil (Grant No. 150033/2014-1), 2014/04-2015/03